# SDR USAA2011051391850

- Difficulty date: April 28, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Part time: 70,371 hours, 41,340 cycles
- Component: Spoiler
- Component part number: 654645160A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - DISBONDING ON LOWER SURFACE OF NR 7 SPOILER.  REPLACED NR 7 SPOILER IAW AMM 27-61-11-4 & 27-61-115.
